Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Quantitative behaviour of the norms of an analytic measure


Authors: Louis Pigno and Brent Smith
Journal: Proc. Amer. Math. Soc. 86 (1982), 581-585
MSC: Primary 43A17; Secondary 43A25
MathSciNet review: 674084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Littlewood-Paley type inequality for the quotient norms of an analytic measure is obtained; one consequence of this inequality is the classical theorem of F. and M. Riesz.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A17, 43A25

Retrieve articles in all journals with MSC: 43A17, 43A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0674084-9
PII: S 0002-9939(1982)0674084-9
Article copyright: © Copyright 1982 American Mathematical Society